# SDR 06FDEA0239

- Difficulty date: January 17, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N442FE
- Make and model: Airbus A310
- Aircraft serial: 353
- Aircraft time: 43,840 hours, 19,159 cycles
- Engine: Ge CF680A3
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMIS  442  51-00  0007189  03NOV05  MC1  OPEN  R WS-C 00031301 MOD TYPE Y MOD NO. 9-AGING-INSP REV NO.  PS PT1  AGING AIRPLANE SAFETY RULE (AASR) 14CFR 121.368, 121  .370A    DISCREPANCY (N0328): FOUND REPAIR LOCATED RT FS 1605-1658 FR23-24. REPAIRS REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APROVED DATA.  PREVIOUS REPAIR REPLACED IAW SRM 51-40-21 AND 51-40-44 AND 51-72-10.  REPAIR EVALUATED IAW GMM 6-2-100 CLASSIFIED AS MAJOR.
